# SDR IXKA9700043

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361KP
- Make and model: Boeing 727225
- Aircraft serial: 20627
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR - FLT 9002 - L2 SERVICE DOOR SLIDE PACK DISLODGED ON TAXI IN.  REINSTALLED LOOSE SLIDE.  (M)
